# SDR UPS97824417

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DURING C-CHECK INSPECTION, FOUND CORROSION ON FLOORBEAM TO INTERCOSTAL TIE BRACKET AT FS 40 BL 28.5 RT.  REMOVED TIE BRACKET, REMOVED CORROSION FROM FLOORBEAM, FABRICATED NEW TIE BRACKET, DRILLED, TREATED, PRIMED AND INSTALLED TIE BRACKET IAW DC8 SRM 51-1-8, 51-1-21.
